# SDR SWAA2017050413575

- Difficulty date: May 1, 2017
- Submitted: May 4, 2017
- Operation: Air carrier
- Aircraft: N798SW
- Make and model: Boeing 737-7AD
- Aircraft serial: 28436
- Aircraft time: 60,826 hours, 36,402 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 411A3230
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT EMERGENCY EXIT CEILING LIGHT INOP.  R&R LIGHT ASSEMBLY PER MM.
